# SDR VNAA202304201112

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 44,750 hours, 34,107 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 15159H5107
- Condition: Cracked
- Location: 200
- Part time: 13,287 hours, 11,705 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT WINDSHIELD CRACKED IN FLIGHT. REMOVED AND REPLACED CA WINDSHIELD IAW CRJ700 56-11-01-000/400-801-A01-PSA
